Alert archive / Arkansas / Wind Advisories in 2015

Wind Advisory 3, NWS Little Rock, AR

December 13, 201513 counties in Arkansas

NWS Little Rock, AR issued this wind advisory at Dec 13, 2015, 3:21 AM CST for 13 counties in Arkansas. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2015, 3:21 AM CST (09:21 UTC)
Expired
Dec 13, 2015, 7:42 PM CST
In force
16 hr
Issued by
NWS Little Rock, AR

Counties Arkansas County, AR, Desha County, AR, Drew County, AR, Independence County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR, Sharp County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 9.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WWUS74 KLZK 130921
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
321 AM CST SUN DEC 13 2015

ARZ007-016-025-033-034-045>047-056-057-064-065-069-132200-
/O.NEW.KLZK.WI.Y.0003.151213T0921Z-151214T0600Z/
SHARP-INDEPENDENCE-JACKSON-WHITE-WOODRUFF-LONOKE-PRAIRIE-MONROE-
JEFFERSON-ARKANSAS-LINCOLN-DESHA-DREW-
INCLUDING THE CITIES OF...CAVE CITY...ASH FLAT...HARDY...
BATESVILLE...NEWPORT...SEARCY...BEEBE...AUGUSTA...MCCRORY...
COTTON PLANT...CABOT...LONOKE...DES ARC...HAZEN...
DE VALLS BLUFF...BRINKLEY...CLARENDON...PINE BLUFF...STUTTGART...
DE WITT...STAR CITY...GOULD...DUMAS...MCGEHEE...MONTICELLO
321 AM CST SUN DEC 13 2015

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS...SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS OF 40 TO 50 MPH
  ARE EXPECTED. 

* AREAS AFFECTED...EASTERN ARKANSAS...INCLUDING THE CITIES OF
  BATESVILLE...NEWPORT...SEARCY...BRINKLEY...PINE BLUFF AND
  MONTICELLO.

* TIMING...WINDS WILL BE BREEZY THIS MORNING...BEFORE INCREASING
  LATE THIS MORNING AND CONTINUING IN THE EARLY EVENING HOURS.

* IMPACTS...SOME TREES MAY FALL. HIGH PROFILE VEHICLES WILL BE
  DIFFICULT TO DRIVE. LOOSE ITEMS SUCH AS TRASH CANS AND HOLIDAY
  DECORATIONS WILL BE VULNERABLE TO THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ARZ003>006-012>015-021>024-030>032-037>044-052>055-062-063-
066>068-132200-
/O.NEW.KLZK.LW.Y.0017.151213T0921Z-151214T0600Z/
BOONE-MARION-BAXTER-FULTON-NEWTON-SEARCY-STONE-IZARD-JOHNSON-POPE-
VAN BUREN-CLEBURNE-LOGAN-CONWAY-FAULKNER-SCOTT-YELL-PERRY-POLK-
MONTGOMERY-GARLAND-SALINE-PULASKI-PIKE-CLARK-HOT SPRING-GRANT-
DALLAS-CLEVELAND-OUACHITA-CALHOUN-BRADLEY-
INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN...
YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...JASPER...
WESTERN GROVE...MARSHALL...LESLIE...MOUNTAIN VIEW...
HORSESHOE BEND...MELBOURNE...CALICO ROCK...OXFORD...CLARKSVILLE...
RUSSELLVILLE...FAIRFIELD BAY...CLINTON...HEBER SPRINGS...
BOONEVILLE...PARIS...MORRILTON...CONWAY...WALDRON...DARDANELLE...
DANVILLE...OLA...PERRYVILLE...MENA...MOUNT IDA...NORMAN...
HOT SPRINGS...BENTON...BRYANT...LITTLE ROCK...NORTH LITTLE ROCK...
MURFREESBORO...GLENWOOD...ARKADELPHIA...MALVERN...SHERIDAN...
FORDYCE...KINGSLAND...RISON...CAMDEN...HAMPTON...THORNTON...
WARREN
321 AM CST SUN DEC 13 2015

...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS...SOUTH WINDS OF 15 TO 25 MPH...WITH GUSTS UP TO 40 MPH
  ARE EXPECTED.

* AREAS AFFECTED...WESTERN AND CENTRAL ARKANSAS...INCLUDING
  HARRISON...RUSSELLVILLE...HOT SPRINGS...LITTLE ROCK...AND
  CAMDEN.

* TIMING...WINDS WILL BE BREEZY THIS MORNING...AND WILL CONTINUE
  INTO THE EARLY EVENING HOURS.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
  CAUTION. LOOSE ITEMS SUCH AS TRASH CANS AND HOLIDAY DECORATIONS
  WILL BE VULNERABLE TO THE GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

58
2 follow-up statements
126 
WWUS74 KLZK 132047
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
247 PM CST SUN DEC 13 2015


ARZ007-016-025-033-034-045>047-056-057-064-065-069-140200-
/O.CON.KLZK.WI.Y.0003.000000T0000Z-151214T0600Z/
SHARP-INDEPENDENCE-JACKSON-WHITE-WOODRUFF-LONOKE-PRAIRIE-MONROE-
JEFFERSON-ARKANSAS-LINCOLN-DESHA-DREW-
INCLUDING THE CITIES OF...CAVE CITY...ASH FLAT...HARDY...
BATESVILLE...NEWPORT...SEARCY...BEEBE...AUGUSTA...MCCRORY...
COTTON PLANT...CABOT...LONOKE...DES ARC...HAZEN...
DE VALLS BLUFF...BRINKLEY...CLARENDON...PINE BLUFF...STUTTGART...
DE WITT...STAR CITY...GOULD...DUMAS...MCGEHEE...MONTICELLO
247 PM CST SUN DEC 13 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS OF 40 MPH ARE
  EXPECTED THROUGH LATE AFTERNOON...THEN WILL SLOWLY DIMINISH.

* AREAS AFFECTED...EASTERN ARKANSAS...INCLUDING THE CITIES OF
  BATESVILLE...NEWPORT...SEARCY...BRINKLEY...PINE BLUFF AND
  MONTICELLO. 

* IMPACTS...SOME TREES MAY FALL. HIGH PROFILE VEHICLES WILL BE 
  DIFFICULT TO DRIVE. LOOSE ITEMS SUCH AS TRASH CANS AND HOLIDAY 
  DECORATIONS WILL BE VULNERABLE TO THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ARZ003>006-012>015-021>024-030>032-037>044-052>055-062-063-
066>068-140200-
/O.CON.KLZK.LW.Y.0017.000000T0000Z-151214T0600Z/
BOONE-MARION-BAXTER-FULTON-NEWTON-SEARCY-STONE-IZARD-JOHNSON-POPE-
VAN BUREN-CLEBURNE-LOGAN-CONWAY-FAULKNER-SCOTT-YELL-PERRY-POLK-
MONTGOMERY-GARLAND-SALINE-PULASKI-PIKE-CLARK-HOT SPRING-GRANT-
DALLAS-CLEVELAND-OUACHITA-CALHOUN-BRADLEY-
INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN...
YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...JASPER...
WESTERN GROVE...MARSHALL...LESLIE...MOUNTAIN VIEW...
HORSESHOE BEND...MELBOURNE...CALICO ROCK...OXFORD...CLARKSVILLE...
RUSSELLVILLE...FAIRFIELD BAY...CLINTON...HEBER SPRINGS...
BOONEVILLE...PARIS...MORRILTON...CONWAY...WALDRON...DARDANELLE...
DANVILLE...OLA...PERRYVILLE...MENA...MOUNT IDA...NORMAN...
HOT SPRINGS...BENTON...BRYANT...LITTLE ROCK...NORTH LITTLE ROCK...
MURFREESBORO...GLENWOOD...ARKADELPHIA...MALVERN...SHERIDAN...
FORDYCE...KINGSLAND...RISON...CAMDEN...HAMPTON...THORNTON...
WARREN
247 PM CST SUN DEC 13 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...WIND SPEEDS OF 15 TO 25 MPH...WITH GUSTS UP TO 30 MPH
  ARE EXPECTED THROUGH EARLY EVENING...THEN WILL SLOWLY DIMINISH. 

* AREAS AFFECTED...WESTERN AND CENTRAL ARKANSAS...INCLUDING 
  HARRISON...RUSSELLVILLE...HOT SPRINGS...LITTLE ROCK...AND 
  CAMDEN. 

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOOSE 
  ITEMS SUCH AS TRASH CANS AND HOLIDAY DECORATIONS WILL BE 
  VULNERABLE TO THE GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

55
726 
WWUS74 KLZK 140142
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
742 PM CST SUN DEC 13 2015

DEFAULT OVERVIEW SECTION
ARZ007-016-025-033-034-045>047-056-057-064-065-069-140245-
/O.CAN.KLZK.WI.Y.0003.000000T0000Z-151214T0600Z/
SHARP-INDEPENDENCE-JACKSON-WHITE-WOODRUFF-LONOKE-PRAIRIE-MONROE-
JEFFERSON-ARKANSAS-LINCOLN-DESHA-DREW-
742 PM CST SUN DEC 13 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS CANCELLED THE
WIND ADVISORY. 

WHILE BREEZY CONDITIONS WILL CONTINUE DURING THE OVERNIGHT
HOURS...THEY WILL REMAIN BELOW WIND ADVISORY CRITERIA. AS A
RESULT...THE WIND ADVISORY WILL BE CANCELLED.

$$

ARZ003>006-012>015-021>024-030>032-037>044-052>055-062-063-
066>068-140245-
/O.CAN.KLZK.LW.Y.0017.000000T0000Z-151214T0600Z/
BOONE-MARION-BAXTER-FULTON-NEWTON-SEARCY-STONE-IZARD-JOHNSON-POPE-
VAN BUREN-CLEBURNE-LOGAN-CONWAY-FAULKNER-SCOTT-YELL-PERRY-POLK-
MONTGOMERY-GARLAND-SALINE-PULASKI-PIKE-CLARK-HOT SPRING-GRANT-
DALLAS-CLEVELAND-OUACHITA-CALHOUN-BRADLEY-
742 PM CST SUN DEC 13 2015

...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS CANCELLED THE
LAKE WIND ADVISORY. 

WHILE BREEZY CONDITIONS WILL CONTINUE DURING THE OVERNIGHT
HOURS...THEY WILL REMAIN BELOW LAKE WIND ADVISORY CRITERIA. AS A
RESULT...THE WIND ADVISORY WILL BE CANCELLED.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Dec 12, 8:23 PM CST, 6 hours 58 minutes earlier.

Area forecast discussion, Dec 12, 8:23 PM CST, 6 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
823 PM CST SAT DEC 12 2015

.UPDATE...

A LINE OF SHOWERS...WITH AN ISOLATED LIGHTNING STRIKES HERE AND
THERE...IS CURRENTLY SITUATED ALONG THE ARKANSAS/OKLAHOMA BORDER
AS OF 8PM. THE LATEST HIGH RESOLUTION AND CONVECTION ALLOWING
MODELS ARE FAVORING A NOTABLY SLOWER EASTWARD PROGRESSION OF THIS
LINE OF CONVECTION. AS SUCH...REVAMPED THE POP GRIDS TO REFLECT
THIS SLOWER TIMING WHICH IS EVEN SLOWER THAN THE FORECAST UPDATE
SENT OUT EARLIER THIS EVENING. DO NOT HAVE ANYTHING HIGHER THAN 50
PERCENT RAIN CHANCES MAKING IT TO THE LITTLE ROCK METRO AREA
BEFORE DAYBREAK...BUT WILL HAVE PROLONGED LIKELY AND CATEGORICAL
POPS IN THE WEST.

LEFT THE FORECAST FOR TOMORROW AS IS FOR NOW SINCE IT LOOKS TO BE
IN GOOD SHAPE AT THE PRESENT TIME.

&&

.PREV DISCUSSION... /ISSUED 528 PM CST SAT DEC 12 2015/

AVIATION...
FORECASTS WILL REFLECT THE LATEST THINKING WITH REGARD TO THE
DEVELOPING PRECIPITATION SHIELD...FROM WEST TO EAST LATE TONIGHT.
LIFR CIGS WILL PREVAIL AFTER 12Z.

55

PREV DISCUSSION... /ISSUED 243 PM CST SAT DEC 12 2015/

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

HAVE CONTINUED TO SEE A MOSTLY CLOUDY DAY AROUND THE STATE
TODAY...WITH ONLY A FEW BREAKS IN THE CLOUDS NOTED ACROSS EXTREME SE
ARKANSAS. BREEZY SE WINDS ARE BEING SEEN AROUND THE STATE...AND
TEMPERATURES WARMED INTO THE LOWER TO MID 70S.

HAVE BEGUN TO SEE A FEW ISOLATED SHOWERS POP UP AROUND THE STATE
THIS AFTERNOON. MODEL SOUNDINGS ARE ACTUALLY SHOWING SURFACE BASED
CAPE VALUES A BIT HIGHER THAN PREVIOUSLY ADVERTISED...HOWEVER SB
CAPE VALUES ARE STILL 500 J/KG OR LESS. LIMITED SB CAPE COMBINED
WITH POOR MID LEVEL LAPSE RATES WILL LIKELY LIMIT THE DEVELOPMENT OF
ANY SEVERE WEATHER TONIGHT.

HIRES MODELS CONTINUE TO SHOW TWO ROUNDS OF HEAVY
PRECIPITATION...WITH THE FIRST ROUND FORECAST FOR TONIGHT.
HOWEVER...BOTH THE HIRES AND MORE COARSE MODELS CONTINUE TO TREND
THE AXIS OF HEAVIEST PRECPITATION FURTHER TO THE WEST. IN FACT THE
PAST FEW RUNS OF THE HRRR HAS MUCH OF ARKANSAS MISSING OUT
COMPLETELY ON THE FIRST ROUND OF HEAVY PRECIPITATION. ALSO OF
CONCERN TONIGHT WILL BE BREEZY CONDITIONS. AT THIS POINT WILL NOT
ISSUE A LAKE WIND ADVISORY...AS WINDS SHOULD BE JUST BELOW LAKE WIND
CRITERIA.

TEMPERATURES WILL BE WARM OVERNIGHT...WITH READINGS DROPPING VERY
LITTLE. MUCH OF THE WESTERN HALF OF THE STATE WILL SEE SUNDAY HIGH
TEMPERATURES OCCUR EARLY SUNDAY MORNING WITH TEMPERATURES FALLING
FOR MUCH OF THE DAY. ACROSS THE EASTERN HALF OF THE
STATE...TEMPERATURE TRENDS WILL BE NEAR DIURNAL AS THIS SYSTEM HAS
SLOWED QUITE A BIT. BEST PRECIPITATION CHANCES FOR CENTRAL AND
EASTERN ARKANSAS WILL LIKELY HOLD OFF UNTIL THE SUNDAY AFTERNOON
HOURS WITH PRECIPITATION COMING TO AN END DURING THE OVERNIGHT
HOURS. PRECIPITATION CHANCES WILL LINGER ACROSS NORTHERN ARKANSAS
EARLY MONDAY AS THE UPPER LOW SWINGS THROUGH THE AREA.

BEHIND THIS SYSTEM...TEMPERATURES WILL FALL BUT STILL REMAIN ABOVE
NORMAL. PRECIPITATION CHANCES WILL RETURN TO THE FORECAST TO ROUND
OUT THE SHORT TERM AS THE NEXT COLD FRONT APPROACHES ARKANSAS.

LONG TERM...WEDNESDAY THROUGH SATURDAY

A NEW STORM SYS WL BE PASSING WELL N OF AR ON WED...WITH A SWD
TRAILING CDFNT PUSHING E OF THE FA. A FEW SHOWERS WL LINGER OVR SERN
AR EARLY WED...OTHERWISE COOLER AND DRIER CONDS WL PREVAIL.

A WEAK UPR LVL SYSTEM WL TRACK EWD ACRS THE AREA THU NGT AND EARLY
FRI...WITH JUST SOME MID AND HIGH CLOUDS ACCOMPANYING IT. TEMPS WL
BEGIN TO SLOLY MODERATE HEADING INTO NEXT WEEKEND AS HIGH PRES
SHIFTS EWD...WITH LGT S/SWLY WINDS RETURNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     72  65  70  46 /  10  40 100  60
CAMDEN AR         77  67  69  44 /  20  50 100  20
HARRISON AR       70  63  65  42 /  20 100 100  40
HOT SPRINGS AR    74  67  68  44 /  20  80 100  20
LITTLE ROCK   AR  75  66  69  45 /  10  50  90  40
MONTICELLO AR     77  68  72  48 /  10  20 100  40
MOUNT IDA AR      74  66  68  42 /  20 100 100  20
MOUNTAIN HOME AR  71  63  69  44 /  10  80 100  50
NEWPORT AR        72  64  71  47 /  10  20 100  60
PINE BLUFF AR     75  66  71  46 /  10  30 100  40
RUSSELLVILLE AR   74  66  67  43 /  20 100 100  30
SEARCY AR         72  65  70  44 /  10  40 100  50
STUTTGART AR      73  66  71  47 /  10  20 100  50
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

64
Hazardous weather outlook, Dec 12, 6:20 PM CST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
620 PM CST SAT DEC 12 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
620 PM CST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

MINOR FLOODING CONTINUES ON AREA TRIBUTARIES...ESPECIALLY THE
CACHE...LOWER WHITE...AND OUACHITA RIVERS.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN
SECTIONS OF THE AREA OVERNIGHT. HEAVY RAINFALL WILL BE POSSIBLE WITH
THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME AREA RIVERS WILL REMAIN ELEVATED THROUGH THE PERIOD.

A STORM SYSTEM WILL TRACK FROM THE SOUTHERN PLAINS TO THE
UPPER MIDWEST ON SUNDAY. THE SYSTEM WILL DRAG A COLD FRONT
INTO ARKANSAS.

AREAS OF HEAVY RAIN WILL EXIST AHEAD OF THE FRONT IN THE WESTERN HALF
OF THE STATE SUNDAY MORNING. AS THE DAY PROGRESSES...THE FRONT
WILL SWEEP THROUGH THE REGION AND RAIN WILL SHIFT EASTWARD WITH
THE FRONT. IT APPEARS THE FRONT WILL CROSS THE MISSISSIPPI
RIVER SOMETIME SUNDAY EVENING...WITH PRECIPITATION TAPERING OFF.

AS FAR AS RAINFALL...WIDESPREAD ONE TO THREE INCH AMOUNTS ARE
IN THE FORECAST. LOCAL TOTALS COULD EXCEED FOUR INCHES IN THE
WEST...MAINLY IN PORTIONS OF THE OUACHITA MOUNTAINS.

GIVEN THIS MUCH RAIN IN THE WEST...FLASH FLOODING WILL BE A
CONCERN. RIVERS WILL BE ON THE RISE ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED DURING
THIS UPCOMING EVENT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

55/46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 1:49 AM CSTRiver Flood AdvisoryLZKYell36 hr
Dec 13, 2:05 AM CSTFlash Flood WarningLZKLogan, Polk, Scott6 hr
Dec 13, 3:21 AM CSTLake Wind AdvisoryLZKBaxter, Bradley, Calhoun, Clark, Cleburne, Cleveland and 15 more16 hr
Dec 13, 7:49 AM CSTFlash Flood WarningLZKLogan, Polk, Scott6 hr
Dec 13, 8:11 AM CSTRiver Flood WarningLZKIndependence, Jackson, Lawrence4 days
Dec 13, 8:44 AM CSTRiver Flood WarningLZKPrairie4 days
Dec 13, 11:37 AM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Dallas, Grant, Hot Spring, Ouachita38 min
Dec 13, 11:58 AM CSTSpecial Weather StatementLZKGrant, Perry, Saline32 min
Dec 13, 12:14 PM CSTSpecial Weather StatementLZKBradley, Cleveland, Grant31 min
Dec 13, 12:32 PM CSTSpecial Weather StatementLZKFaulkner, Grant, Jefferson, Pulaski, Saline43 min
Dec 13, 12:37 PM CSTSpecial Weather StatementLZKBradley, Cleveland, Drew, Jefferson38 min
Dec 13, 1:07 PM CSTSpecial Weather StatementLZKFaulkner, Jefferson, Lonoke, Pulaski38 min
Dec 13, 4:51 PM CSTAreal Flood WarningLZKJohnson, Logan, Polk, Scott6 hr

Nearby

Wind Advisories in Arkansas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.